# SDR SWAA2025081187420

- Difficulty date: July 1, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,888 hours, 30,799 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED AT LEVEL ORSS 264 DEFLECTION CONTROL RIB AREA AT RT WING.  REPLACED SUPPORT ANGLE LOCATED AT LEVEL ORSS 264 DEFLECTION CONTROL RIB AREA AT RT WING IAW SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2930 SHEET 8 REV -.
